# SDR EGRR101110

- Difficulty date: May 31, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N22CP
- Make and model: Skrsky S76C
- Aircraft serial: 760530
- Aircraft time: 859 hours, 1,575 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Anti-Ice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE SYSTEM FAILED 12 MOS TEST - NR 1 HEATER INOPERATIVE DURING TROUBLESHOOTING FOUND BROKEN WIRE AT CONNECTOR J703 PIN A (BLACKENED AS IF BURNED).  STRIPPED WIRE TO INSTALL NEW CONNECTOR PIN AND WIRE STRANDS APPEARED COPPER IN COLOR.  STRIPPED WIRE BACK TO FIND CLEAN LOOKING SECTION FOUND DISCOLORED ALL THE WAY TO SPLICE. NOTIFIED MFG AIRCRAFT.
